![]() |
Volumn 57, Issue 5, 1998, Pages 3256-3261
|
Semiclassical coherent-state path integrals for scattering
|
Author keywords
[No Author keywords available]
|
Indexed keywords
BOUNDARY VALUE PROBLEMS;
CORRELATION METHODS;
INTEGRAL EQUATIONS;
MATHEMATICAL MODELS;
MATRIX ALGEBRA;
PROBLEM SOLVING;
QUANTUM THEORY;
STABILITY;
VECTORS;
WAVE PROPAGATION;
HAMILTONIAN EQUATION;
INITIAL VALUE TRAJECTORY;
SEMICLASSICAL COHERENT STATE PATH INTEGRALS;
WAVE PACKET;
APPROXIMATION THEORY;
|
EID: 0032070608
PISSN: 10502947
EISSN: 10941622
Source Type: Journal
DOI: 10.1103/PhysRevA.57.3256 Document Type: Article |
Times cited : (29)
|
References (38)
|